Anadin Liquifast 400 Mg Effervescent TabletsOut of date information, search another
Read all of this leaflet carefully because it contains important information for you.
This medicine is available without prescription. However, you still need to use your medicine carefully to get the best results.
- Keep this leaflet. You may need to read it again.
- Ask your pharmacist if you need more information or advice.
- You must see a doctor if your symptoms worsen or do not improve after 5 days for pain or 3 days for fever.
If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
1. What Anadin LiquiFAST 400mg Effervescent Tablets are and what they are used for
2. Before you take Anadin LiquiFAST400mg Effervescent Tablets
3. How to take Anadin LiquiFAST400mg Effervescent Tablets
4. Possible side effects
5. How to store Anadin LiquiFAST 400mg Effervescent Tablets
6. Further information
Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, swelling and fever.
Your medicine is for effective relief from: Headache, migraine (and related symptoms such as light and noise sensitivity, and nausea), minor previously diagnosed osteoarthritis pain, joint pain, backache, rheumatic or muscular pain, period pain, dental pain, feverishness and for the relief of symptoms of colds and flu.
Your medicine is rapidly absorbed and quickly starts to relieve symptoms.
Please read the following information.
Do not take Anadin LiquiFAST400mg Effervescent Tablets if you:
♦ have or have ever had a stomach ulcer, perforation, bleeding in the stomach or small intestine (duodenum) or other stomach disorders after you have taken drugs containing acetylsalicylic acid (aspirin) or other drugs for pain and inflammation (NSAIDs)
♦ are allergic (hypersensitive) to ibuprofen or any other ingredient of Anadin LiquiFAST Effervescent 400mg Tablets (see section 6), or if you have had allergic reactions such as asthma, runny nose, itchy skin rash or swelling of the lips, face, tongue, or throat after you have taken drugs containing acetylsalicylic acid (aspirin) or other drugs for pain and inflammation (NSAIDs)
♦ suffer from severe liver, kidney or heart failure
♦ are in the last 3 months of pregnancy
Take special care with Anadin LiquiFAST400mg Effervescent Tablets and talk to a pharmacist or your doctor before taking this medicine if you are:
♦ asthmatic, suffer from liver or kidney problems, or hayfever
♦ suffering from gastrointestinal disorders or long term inflammation of the intestines (for example, ulcerative colitis or Crohn's disease)
♦ suffering from Systemic Lupus Erythematosus, SLE - (a condition of the immune system affecting connective tissue resulting in joint pain, skin changes and disorders of other organs) or other autoimmune disease
♦ trying to become pregnant (ibuprofen belongs to a group of medicines, NSAIDs, that may impair fertility in women.
The effect is reversible upon stopping the medicine)
♦ in the first 6 months of pregnancy
♦ suffering from heart problems, have had a previous stroke, or think that you might be at risk of these conditions (for example, if you have high blood pressure, diabetes or high cholesterol, or are a smoker)
♦ suffering from fluid retention (oedema), or kidney or liver disease
Medicines such as ibuprofen may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment (5 days for pain or 3 days for fever).
Do not give to children under 12 years.
Taking Other Medicines
Please tell your pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Do not use this medicine if you are taking:
♦ other NSAID painkillers (including COX-2 inhibitors), or acetylsalicylic acid / aspirin
♦ taking medicines that are anti-coagulants (against clotting) (e g. acetylsalicylic acid/aspirin, warfarin, ticlopidine), some medicines against high blood pressure (ACE inhibitors e g. captopril, betareceptor blocking medicines, angiotensin II antagonists), and even some other medicines may affect or be affected by treatment of ibuprofen
Therefore always seek the advice of a doctor before you use ibuprofen with other medicines.
Talk to your doctor or pharmacist if you are:
♦ taking a certain type of anti-depressant called SSRIs (e g. fluoxetine, sertraline, paroxetine), corticosteroids, lithium, digoxin, phenytoin, methotrexate, cyclosporin or zidovudine as the effect of these medicines can be influenced by ibuprofen
Taking Anadin LiquiFAST400mg Effervescent Tablets with food and drink
Anadin LiquiFAST400mg Effervescent Tablets may be taken on an empty stomach. However, a small number of people might experience mild indigestion with this medicinal product. If this happens to you, it might help if you take the effervescent tablets after some food or milk.
Pregnancy and breast-feeding
If you are in the first six months of pregnancy or breast-feeding talk to a doctor or a pharmacist before using Anadin LiquiFAST 400mg Effervescent Tablets. If you are in the last three months of pregnancy do not use this medicine because it might cause problems to the unborn child or complications during delivery.
Anadin LiquiFAST400mg Effervescent Tablets belongs to a group of medicines which might impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that this medicine, used occasionally, will effect your chances of becoming pregnant however, tell your doctor before taking this medicine if you have problems becoming pregnant.
Ask your pharmacist for advice before taking any medicine.
Driving and using machines
Do not drive or use machines if you start to experience dizziness, drowsiness, vertigo or visual disturbance.
Important information about some of the ingredients of Anadin LiquiFAST400mg Effervescent Tablets
♦ Each effeivescent tablet contains 170 mg potassium, which should be taken into consideration by patients with reduced kidney function or patients on a controlled potassium diet
♦ Each effeivescent tablet also contains 407 mg sodium, which should be taken into consideration by patients on a controlled sodium diet and by patients suffering from high blood pressure
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Always take Anadin LiquiFAST 400mg Effervescent Tablets exactly as stated in this package leaflet You should check with your doctor or pharmacist if you are not sure.
For oral use. For short term use only.
The minimum effective dose should be used for the shortest time necessary to relieve symptoms. The elderly and patients with renal and hepatic impairment should always be treated with the lowest effective dose.
If symptoms worsen or persist for more than 5 days for pain or 3 days for fever, consult your doctor or pharmacist.
Dosage: Adults, the elderly and young persons over 12 years of age and over 30kg in weight:
Take one effervescent tablet (400 mg ibuprofen) up to 3 times a day, as required. The effervescent tablet should be dissolved in a glass of water and the solution drunk immediately. Do not swallow effervescent tablets whole. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
Do not take more than three effervescent tablets (1200 mg ibuprofen) in any 24 hour period.
Do not give to children under 12 years.
If you take more tablets than you should:
If you accidentally take too many tablets, contact your doctor or hospital immediately. Bring the remaining tablets with you to show the doctor. The symptoms of taking a lot more tablets than the stated dose (an overdose) include: nausea, stomach pain, vomiting containing either blood or brown grit (like ground coffee), diarrhoea, ringing in the ears, headache, dizziness, drowsiness, confusion, disorientation and rarely, loss of consciousness.
If you forget to take Anadin LiquiFAST400mg Effervescent Tablets:
Do not take more than the recommended dose.
If you have any further questions on the use of this product, ask your doctor or pharmacist.
Like all medicines, your medicine can cause side effects, although not everybody gets them.
The following side effects are very rare (less than 1 in 10,000 people), but if you experience any of the following serious effects then STOP taking the medicine immediately and contact your doctor or pharmacist:
* Peptic ulceration or perforation. Symptoms could include abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black tarry stools
* Inflammation of the brain lining. Symptoms could include stiff neck, headache, feeling or being sick, fever or feeling disoriented
* Severe allergic reactions. Symptoms could include fainting, faster heart rate, swelling of the face, tongue and throat
* Worsening of asthma and wheezing or difficult breathing Other Possible Side Effects
Between 1 in 100 and 1 in 1,000 people may experience the following uncommon side effects:
* Allergic reactions such as hives, skin rashes and itching (or SLE)
* Abdominal pain, indigestion, heartburn and feeling sick
Between 1 in 1000 and 1 in 10,000 people may experience the following rare side effects:
* Diarrhoea, wind, constipation or being sick
Less than 1 in 10,000 people may experience the following very rare side effects:
* Reduction in blood cells, which can make the skin pale or yellow, cause fever, sore throat, mild mouth ulcers, flu-like symptoms, exhaustion or weakness, easy bruising, or bleeding from the skin or nose
* High blood pressure
* Heart failure
* Nervousness, visual disturbance, ringing in the ears and dizziness
* Liver problems. Symptoms could include yellowing of the skin or the whites of the eyes
* Kidney problems. Symptoms could include swelling of the ankles
* Severe skin reactions. Symptoms could include blistering Other side effects with unknown frequency:
* Chest pain
Medicines such as this product may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. Risk of undesirable effects is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment (5 days for pain or 3 days for fever).
0 If any of the side effects get serious, or your notice any side effect not listed in the leaflet, please tell your doctor or pharmacist.
* Keep out of the reach and sight of children
* Do not use Anadin LiquiFAST 400mg Effervescent Tablets after the expiry date which is shown on the blister and on the end of the carton. The expiry date refers to the last day of the month
* Do not store above 30°C
* Store in the original package to protect from moisture
^ Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
What Anadin LiquiFAST400mg Effervescent Tablets contain
The active substance is ibuprofen.
Each effervescent tablet contains 400 mg of ibuprofen.
The other ingredients are: potassium carbonate (E501); sodium carbonate, anhydrous (E500); citric acid, anhydrous (E330); mono sodium citrate (E331); sodium hydrogen carbonate (E500); hypromellose (E464); saccharin sodium (E954); saccharose palmitate (contains sucrose); menthol flavour; grapefruit flavour and magnesium stearate (E470b).
What Anadin LiquiFAST400mg Effervescent Tablets look like and contents of the pack
Anadin LiquiFAST400mg Effervescent Tablets are round, white tablets, flat-faced on both sides. They are available in packs containing 10 and 20 effervescent tablets.
The Marketing Authorisation Holder is: Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, UK. Your medicine is manufactured by: Losan Pharma GmbH, Otto-Hahn-Stasse 13, 79395 Neuenburg, Germany.
If you have any queries or comments about your medicine or any other Pfizer Consumer Healthcare Ltd products,ring our customer Careline or write in confidence to:
Careline, Pfizer Consumer Healthcare Ltd, Vanwall Road,
Maidenhead, Berkshire, SL6 4UB, UK or carelineUK@pfizer.com
P PL 00165/0373
This leaflet was approved: June 2012. * Trade Mark